Skip to content

The down-side of Up

July 23, 2013

I was so excited that I am tapering off one of my medications, and I still am, but the change in dosage has upset the delicate balance I have achieved with the medication’s side-effects.  I am suffering a bit the last few days but hope that I will re-adjust soon and the heart-burn, nausea and other distresses will ease.

I guess the up-side of this down is that I might lose a few pounds?

Advertisements

From → Uncategorized

Leave a Comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s

%d bloggers like this: